# SDR ABXA20200803216

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 68,785 hours, 47,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32155801
- Part serial: 144
- Condition: Intermittent
- Location: Trim Air
- Part time: 8,068 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HOLDING NR 1, SUDDENLY GOT WARM IN COCKPIT.  WINDOWS FOGGED, THEN EICAS COMPACTED.  BOTH PILOT EADI/EHSI WENT FULL BRIGHT.  THEN F/O'S EADI BLANKED. AIRCRAFT BACK TO BLOCK AND GROUNDED.  CONDUCTED EQUIPMENT COOLING SYSTEM BIT, IAW B767 FIM 21-58 FT 873, NO FAULTS FOUND.  CONDUCTED ZONE TEMP CONTROLLER BIT, IAW FIM 21-61 FT 872, NO FAULTS FOUND.  REPLACED MANIFOLD INTERCONNECT VALVE, IAW AMM 21-58-01, OPERATIONS CHECK OK.  CONDUCTED ENGINE RUN, IAW ABX ERU AND TAXI CHECKLIST, CPT AND F/O EADI AND HSI BLANKED, EICAS BLANKED.  CONDUCTED PACK TEMP CONTROLLER BIT, IAW  FIM 21-51 FT 803, NO FAULTS FOUND.  INSPECTED RIGHT AND LEFT PACKS, FOUND TRIM AIR SHUT-OFF VALVE IN CLOSED POSITION AT ALL TIMES.  REPLACED TRIM AIR SHUTOFF VALVE, IAW AMM 21-61-06, OPERATIONS CHECK OK.  SEE LP 38047-11/3 FOR ENGINE RUN.  UPON REPLACEMENT OF TRIM AIR SHUTOFF VALVE, REF L/P 35047-11/1.  CONDUCTED ENGINE IDLE RUN W/PACKS FOR T/S, IAW ABX ERU AND TAXI CHECKLIST.  CONDITIONS IN DISCREPANCY DID NOT RE-OCCUR AFTER 25 MINUTE ILDE RUN, COOLING SYSTEM OK.
